# SDR CALA2023061901925

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 13,767 hours, 1,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Scratched
- Location: Sta2064-2105
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AT AFT FUSELAGE SECTION 48AFT BETWEEN STA 2064.5 TO 2105.5 STRINGERS BETWEEN S23R TO S28R AREA L 46" X W 1/2" X Y0,056" APPROX. L 46? X W 1/2? MAX. A 3? SECTION OF THE SCRATCH HAS DAMAGES IDENTIFIED AND NO VISIBLE MOISTURE. CLEANED SURFACE AND FIBER DAMAGE, REPORTED AS Y 0.056? MAX. AT STA 2083. NO HIDDEN COVERED WITH ALUMINUM FOIL SPEED TAPE. FOLLOW ECRA 5380-01358 INTERIM REPAIR - PART #1 OF SEC FUS SKIN STA 2064 ? 2105, FROM S-23R TO S-28R, SUPERFICIAL SCRATCH, ADD EMP:U377763, U369353 ENSURE NO HIDDEN DAMAGES ENSURE NO VISIBLE MOISTURE, CLEAN TOMC-APPROVAL FROM SC1ELBYC COMMENT SURFACES, AND COVER WITH ALUMINUM FOIL SPEED TAPE (3M-435). PER ECRA 5380-01358 PERFORM PART 3 PERMANENT REPAIR AFTER 1 FLIGHT CYCLE, NOT TO EXCEED 1,472 TOTAL AIRFRAME FLIGHT CYCLES PHOTO ALONG L = 46", THE DEEPEST POINT IS D = 0.056" PER L = 3" FWD QC AND 1"AFT. ALL OTHER SECTION THERE IS ONLY PAINT MISSING (SCRATCH). PIC ADDED.PARTS USED:  29-2550-3-0055,QTY :1 MAP OUT OF DAMAGED AREA FOR ENGINEERING. RECORDS UPDATE C/W STEP 1.A. PERFORM DETAIL INSPECTION OF INTERNAL SKIN, C/W AVO10620 STEP 1. (A) B. 787 NDT PART 4 51-00-06. SEE LP FASTENERS AND SURROUNDING STRUCTURE. 4244305 FOR FINDINGS. ADDED PICTURE TOMCQC REV PERFORMED APPLIED INTERMEDIATE & TOPCOAT OF REPAIRED AREA REF SRM B787-A-5 3-80-01-02A-661A-A WORKED PERFORMED BY U167841/241913/355536. SEC 48 FUSELAGE SKIN GOUGES AT ROUGHLY STA 1897-STA2105, S29-R- S-37R PERMANENT REPAIR ACCOMPLISHED BY BOEING AOG TEAM ALL WORK PERFO
